# SDR SIMA990081

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING ABV INSPECTION A CHAFE WAS FOUND ON THE INNER WALL OF THE RIGHT NACELLE, INBOARD BEAM AFT OF NS 212.  PERFORMED DYE PENETRANT INSPECTION, NO CRACKS FOUND.  FABRICATED AND INSTALLED DOUBLER .025 THICK TO NACELLE.  APPLIED FIRE SEAL AROUND DOUBLER WITH DC 730 RTV.  AIRCRAFT OK FOR SERVICE.  (M)
